Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

Diagnosed with MTHFR, have intermittent chest pains. BP reduced with nitro. Cause of chest pain?

I have mthfr. Diagnosed in January 2012. I have had chest pains on and off for the past 4 days. bp high as 144/99 and low as 117/72. Been to hospital via ambulance. In ambulance report they say I had an abnormal t-wave. gave me nitro. bp came down. at hospital they did ekg , chest x-ray and pulmonary catscan because of prior pe in january 2012. What could be causing my chest pain?
Asked On : Mon, 3 Dec 2012
Answers:  1 Views:  58
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Cardiologist 's  Response
Abnormal T wave alone signifies almost nothing,
need to know in which leads ,and also some subtle changes in ECG
also need to know nature of your pain ,
p/h/o PE , is prabably not responsible , however info provided is insfficient to comment wether cardiac or not.
Your BP redeanings, i assume you have Hypertension, if on medication it was poorly controlled, diastolic BP 99mmHG , you need to maintain it below 85 mmHg.
If you can describe you pain, provide CT findingd and 2D echo , it will be helpful
anyways i recommend i thorough cardiac examination
Answered: Fri, 12 Jul 2013
I find this answer helpful

 1 user finds this helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor